# SDR QXEA2015063000351

- Difficulty date: June 30, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 20,754 hours, 21,991 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 START WAS ABORTED DURING PUSHBACK.  F/O ABORTED START IMMEDIATELY AFTER PUSHBACK OPERATOR DECLARED "WHITE SMOKE COMING FROM RT ENGINE."  ALL INDICATION ON ENGINE DISPLAYS WERE NORMAL.  NO UNUSUAL ODORS NOTED.  START WAS ABORTED WITHIN 3 SECS OF PLACING CONDITION LEVER TO "START" POSITION.  IGNITION HAD JUST TAKEN PLACE. PERFORMED GVI OF THE NR 2 ENGINE, NO LEAKS FOUND NO ABNORMAL ODORS. PERFORMED ENGINE START ON THE NR 2 ENGINE, IAW AMM TASK 71-00-00-868-801, AND MAINTENANCE TAXI RUN/TAXI CHECKLIST, HAD MAINTENANCE PERSONNEL OUTSIDE WATCHING FOR ABNORMAL SMOKE FROM NR 2 ENGINE, NONE NOTED, ALL INDICATIONS ON ED WERE NORMAL, OPS CHECKS GOOD, CHECKED OIL LEVEL AFTER ENGINE RUN, OIL LEVEL WAS BELOW SIGHT GLASS, ADDED 10 PINTS OF OIL, IAW AMM TASK 12-10-71-210-802.  NO FUFTHER DEFECTS NOTED.  RETURNED TO SERVICE.
